# SDR SIMA20130523001

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 31,712 hours, 29,307 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT AFTER APPROX 1 HOUR OF CRUISE FLIGHT AT 36000 THEY RECEIVED AN EICAS MESSAGE "HYD 1 LOW LEVEL".  THE MESSAGE EXTINGUISHED WITH GEAR EXTENTION. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  SERVICED NR1 HYD SYS TO 5 QUARTS. NO LEAKS NOTED IAW AMM 12-13-01. THE ACFT OK FOR SERVICE.
